MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number 09007733190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys t3, elecsys t4 assay, elecsys ft3 iii, elecsys ft4 iii assay, elecsys anti-tpo, and elecsys anti-tg results for 1 patient sample on a cobas e 801 module compared to an abbott analyzer.This medwatch will cover t3.Refer to medwatch with a1 patient identifier (b)(6) for information on the ft3 iii results, medwatch with a1 patient identifier (b)(6) for information on the t4 results, medwatch with a1 patient identifier (b)(6) for information on the ft4 iii results, medwatch with a1 patient identifier (b)(6) for information on the anti-tpo results, and medwatch with a1 patient identifier (b)(6) for information on the anti-tg results.Refer to the attachment to the medwatch for all patient data.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
No patient sample was available for investigation.The investigation did not identify a product problem.The root cause of the event could not be determined.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18335905
Report Number1823260-2023-04034
Device Sequence Number8425057
Product Code CDP
UDI-Device Identifier07613336171653
UDI-Public07613336171653
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number09007733190
Device Catalogue Number09007733190
Device Lot Number70412901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/11/2024
08/29/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/30/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown